Opti-Men Vitamins

  • omahaeight

    Posts: 8

    Jul 13, 2008 1:12 AM GMT
    I started taking Opti-Men vitamins a few days ago and noticed neon yellow pee immediately. I talked to a doctor and he said this was normal with multi-vitamins. Since then, I've had headaches and haven't felt well. Has anyone else had this problem? I'm taking the recommended three a day but am thinking of cutting back.

    Thanks!
  • Posted by a hidden member.
    Log in to view his profile

    Jul 13, 2008 1:19 AM GMT
    Vitamins and their colorations - natural coloring of vitamins and color effects

    "a) Vitamin B2 (riboflavin) can cause a normal color change in urine, causing it to be yellow or orange. Individuals who are not acquainted with this fact may become unduly alarmed upon noticing this urine color change, after taking Vitamin B2."


    http://findarticles.com/p/articles/mi_m0876/is_n52/ai_8542511